Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Subcutaneous hematoma in the penis following liposuction - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 371 Questions
User :   I just had liposuction surgery on my abdomen 2 days ago. About 4200 cc's removed. No complications. Today, my scrotum and the left side of my penis are swollen and black and blue. It looks like a whole side of my penis is filled with blood. I saw the surgeon and he said this is normal and happens frequently to men who have any kind of surgery on their lower torso. I just thought it was weird that a whole side of my penis would swell like a baloon. Anyone hear of this? Im afraid something is going to explode...something i may need.                                             
Doctor :   Hi
User :   hello
Doctor :   Let me read the query.
User :   ok
Doctor :   If you do not have any other symptoms, you need not worry.
User :   it is not causing any pain
User :   it just looks awful
Doctor :   Due to the surgery one can develop subcutaneous hematoma.
Doctor :   Usually they would fade away with time.
Doctor :   The whole discoloration and the swelling would reduce.
User :   and presumably my penis is not being damaged?
Doctor :   You can use hot water bags to hasten the procedure if you wish to.
Doctor :   However that is not completely necessary.
Doctor :   If you do not have symptoms of pain or problems with urination then you need not worry.
User :   i dont mind living with it as I heal. As long as I know it is not something serious. thank you
Doctor :   Do you have any other query that I can assist with?
User :   not at this time, the swollen penis was quite enough for one day
Doctor :   I hope I have made things lighter now.
Doctor :   Please fill the feedback form too.
User :   yes, I just did. thank you and take care
Doctor :   Thanks for consulting me. Bye for now. Please refer your friends to our service.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor